# SDR M3XA2024070130009

- Difficulty date: June 30, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N516MT
- Make and model: Bell 407
- Aircraft serial: 53762
- Aircraft time: 7,287 hours, 24,485 cycles
- System (JASC): 6300 · Main Rotor Drive System
- Part: Transmission
- Part number: 407040006115FM
- Part serial: A553
- Condition: Making Metal
- Location: Main
- Part time: 11,065 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED A MAIN XMSN CHIP LIGHT IN FLIGHT AND PERFORMED A PRECAUTIONARY LANDING IN MANHATTAN, KS WITHOUT INCIDENT.  MECHANIC INSPECTED ALL 3 CHIP DETECTORS AND FOUND NOTHING VISIBLE ON THE CHIP DETECTORS.  XMSN IS CURRENTLY IN PROCESS OF REPLACEMENT DUE TO THE FREQUENCY OF THE CHIP INDICATIONS.
